# SDR UALA2009061601722

- Difficulty date: June 16, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 31,505 hours, 12,357 cycles
- Engine: Iae V2522A5
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61374
- Part serial: 75
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: W
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER CONTROL FAILURE. RTFL.SUPPLEMENTAL DATA UPDATE REPLACED RUDDER TRIM ACTUATOR AND PERFORMED OP TEST. ALSO PASSED AFS TEST AND NO MESSAGES.
